# SDR UIEA2022073000793

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1,  ACOUSTIC SHROUD WITH SEVERAL DENTS BETWEEN 4 AND 7 HRS( INLET COWL ACOUSTIC PANEL DENTS WERE REPAIR IAW EO 1971A286 )
